# SDR 05FDEA04298

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Part number: AFA774014
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MISMATCH RIGHT OUTBOARD CURVED TRACK FS1879.  SNRM N2649: PREVIOUS REPAIR AT RIGHT HAND OUTBOARD CURVED SEAT TRACK AT FUSELAGE STATION 1879 MISMATCH EVALUATED AND FOUND REPAIR PREVIOUSLY ACCOMPLISHED IN ACCORDANCE WITH DELTA AIRLINES ENGINEERING REPAIR/AUTHORIZATION 333185-14, TITLE: FUSELAGE/CABIN/SEAT TRACK MISMATCH/RT OUTBOARD CURVED TRACK/FS1879.  REPAIR CLASSIFIED AS MAJOR PER GMM 6- 2-100.
